Une décomposition asymptotique du nombre de tours du mouvement Brownien complexe
Colloque en l'honneur de Laurent Schwartz (Volume 2), Astérisque, no. 132 (1985), 24 p.
@incollection{AST_1985__132__103_0,
     author = {Yor, M.},
     title = {Une d\'ecomposition asymptotique du  nombre de tours du mouvement Brownien complexe},
     booktitle = {Colloque en l'honneur de Laurent Schwartz (Volume 2)},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {132},
     year = {1985},
     zbl = {0583.60077},
     mrnumber = {816763},
     language = {fr},
     url = {http://archive.numdam.org/item/AST_1985__132__103_0/}
}
Yor, M. Une décomposition asymptotique du  nombre de tours du mouvement Brownien complexe, dans Colloque en l'honneur de Laurent Schwartz (Volume 2), Astérisque, no. 132 (1985), 24 p. http://archive.numdam.org/item/AST_1985__132__103_0/

[1] R. Durrett : A new proof of Spitzer's result on the winding of two dimensional Brownian motion. The Annals of Proba., 10, n° 1, 244-246, 1982. | Article | MR 637391 | Zbl 0479.60081

[2] S. F. Edwards : Statistical mechanics with topological constraints, I. Proc. Phys. Soc, 91, 513-519 (1967). | Article | Zbl 0181.57001

[3] P. Hartman : Completely monotone families of solutions of n th order linear differential equations and infinitely divisible distributions. Ann. Scuola Norm. Sup. Pisa, IV, vol III (1976), 267-287. | EuDML 83719 | MR 404760 | Zbl 0386.34016

[4] P. Hartman, G. S. Watson : "Normal" distribution functions on spheres and the modified Bessel functions. Ann. Proba. 2, 1974, 593-607. | Article | MR 370687 | Zbl 0305.60033

[5] K. Itô, H. P. Mckean : Diffusion processes and their sample paths. Springer Verlag (1965). | MR 199891 | Zbl 0127.09503

[6] P. Messulam, M. Yor : On D. Williams'pinching method and some applications. J. London Math Soc. (2), 26, 1982, 348-364. | Article | MR 675178 | Zbl 0518.60088

[7] J. Neveu : Communication personnelle.

[8] J. W. Pitman : One dimensional Brownian motion and the three dimensional Bessel process. Adv. App. Proba 7 , 511-526, 1975. | Article | MR 375485 | Zbl 0332.60055

[9] J. W. Pitman, M. Yor : Bessel processes and infinitely divisible laws, in : "Stochastic Integrals", ed : D. Williams. Lect. Notes in Maths. 851. Springer (1981). | MR 620995 | Zbl 0469.60076

[10] F. Spitzer : Some theorems concerning two-dimensional Brownian motion. Trans. Amer. Math. Soc. 87, 187-197, 1958. | MR 104296 | Zbl 0089.13601

[11] S. Watanabe : On time inversion of one-dimensional diffusion processes. Z. Wahr. 31, 115-124 (1975). | Article | MR 365731 | Zbl 0286.60035

[12] D. Williams : Diffusions, Markov processes and Martingales Vol 1. Foundations. J. Wiley (1979). | MR 531031 | Zbl 0826.60002

[13] D. Williams : Path decomposition and continuity of local time for one-dimensional diffusions, I. Proc. London Math. Soc. Ser 3, 28, 738-768 (1974). | Article | MR 350881 | Zbl 0326.60093

[14] D. Williams : A simple geometric proof of Spitzer's winding number formula for 2-dimensional Brownian motion. Unpublished manuscript, University College, Swansea, 1974.

[15] M. Yor : Loi de l'indice du lacet Brownien, et distribution de Hartman - Watson. Zeitschrift für Wahr., 53, 71-95 (1980). | Article | MR 576898 | Zbl 0436.60057